Bulletin of the Belgian Mathematical Society - Simon Stevin

A remark on the Chow ring of some hyperkähler fourfolds

Robert Laterveer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $X$ be a hyperkähler variety. Voisin has conjectured that the classes of Lagrangian constant cycle subvarieties in the Chow ring of $X$ should lie in a subring injecting into cohomology. We study this conjecture for the Fano variety of lines on a very general cubic fourfold.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 24, Number 3 (2017), 447-455.

First available in Project Euclid: 27 September 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C15: (Equivariant) Chow groups and rings; motives 14C25: Algebraic cycles 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture

Algebraic cycles Chow groups motives Bloch--Beilinson filtration hyperkähler varieties Fano variety of lines on cubic fourfold Beauville's splitting principle multiplicative Chow--Künneth decomposition spread of algebraic cycles


Laterveer, Robert. A remark on the Chow ring of some hyperkähler fourfolds. Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 3, 447--455. doi:10.36045/bbms/1506477693. https://projecteuclid.org/euclid.bbms/1506477693

Export citation